7 doctors weighed in:

Lower back pain and stomachache after taking dayquil. Think there's any relationship?

7 doctors weighed in
Dr. Richard Rosenthal
Pain Management
3 doctors agree

In brief: I don't think so

Dayquil can be very hard on your stomach so I am not surprised it caused your stomach pains.
However, to my knowledge, dayquil has not been a cause of low back pain. I hope by now, both symptoms are better.

In brief: I don't think so

Dayquil can be very hard on your stomach so I am not surprised it caused your stomach pains.
However, to my knowledge, dayquil has not been a cause of low back pain. I hope by now, both symptoms are better.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Dr. Ahmad M Hadied
Orthopedic Surgery
3 doctors agree

In brief: No

Although dayquil is safe for most patients, sometime cause nervousness, excitement or difficulty sleeping when taking dayquil.
Other common side effects of this medication include nausea and headache, panic attack, extreme anxiety, at higher dosages; dayquil can cause states of euphoria, racing heartbeats with the patients who have a history of drug and alcohol abuse and anaroxia.Thank you.

In brief: No

Although dayquil is safe for most patients, sometime cause nervousness, excitement or difficulty sleeping when taking dayquil.
Other common side effects of this medication include nausea and headache, panic attack, extreme anxiety, at higher dosages; dayquil can cause states of euphoria, racing heartbeats with the patients who have a history of drug and alcohol abuse and anaroxia.Thank you.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors